MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: logic cr femoral cem, right, sz 2.5 (cat# 02-010-03-0325 / serial# (b)(4)).Lgc tibial fit tray cem sz 2.5f / 2.5t (cat 02-012-45-2525 / serial# (b)(4)).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)).Logic cr femoral por, left, sz 2.5 (cat# 02-010-04-0225 / serial# (b)(4)).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2021-00497.
 
Event or Problem Description
As reported, patient reason for a bilateral revision was increase poly wear.Both 2.5 9mm poly inserts for right and left knee were replaced with bilateral 2.5mm 13mm crc insert.Patient was last known to be in stable condition following the event.The devices will be returned.
 
Additional Manufacturer Narrative
H3: the evaluation noted that revision reported was likely the result of instability due to the upsize of the tibial inserts and prosthesis wear, as stated in the experience report.However, the returned tibial inserts appear to have minimal prosthesis wear and damage.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2021-00496 and 1038671-2021-00497.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12540060
Report Number1038671-2021-00496
Device Sequence Number1140198
Product Code JWH
UDI-Device Identifier10885862159182
UDI-Public10885862159182
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Device Catalogue Number02-012-48-2509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale